Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Hi Doctor, I have been struggling with pneumonia . Clindamyacin

User rating for this question
Excellent
Answered by

Pulmonologist
Practicing since : 2003
Answered : 1062 Questions
Question
Hi Doctor,
I have been struggling with pneumonia. Clindamyacin didn't clear it so my NP put me on Levofloxacin 500 mg. The first day I felt sick all over about 8 hrs. after taking it. The second dosage I vomited. Third dose again sick all over and at 2:30 a.m. woke up with a severe pain in the calf of my right leg and going down toward the ankle. I'm afraid to take the next dose. I have Amoxicillian here that I ordered from Canada. Should I switch over to Amox? And if so....how much? I have 250mg. which I can double up on. -Diane-
Fri, 9 Feb 2018 in Lung and Chest disorders
 
 
Answered by Dr. Jnikolla 10 minutes later
Brief Answer:
try to continue it

Detailed Answer:
Hello and welcome in HCM

I can understand your concern

Usually we don't rrecommendto change the treatment and i would advise you to continue the current treatment. Probably the stomach should be protected with Omeprazol tbs once.

If you have these concerns again than you can switch to Amoxicylin 1gram three times per day for 10 days.

Try it and we can discuss again .I am sure you will feel better again

Regards and feel free to ask me again

Dr.Jolanda
Above answer was peer-reviewed by
 
Follow-up: Hi Doctor, I have been struggling with pneumonia . Clindamyacin 14 minutes later
Thanks!

I have Omeprazole here so I will take that with the next dosage.

Thanks!
Diane
 
 
Answered by Dr. Jnikolla 17 minutes later
Brief Answer:
most welcome

Detailed Answer:
Hi again,

You are welcome anytime

Regards

Dr.Jolanda

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor